MathSciNet Relay Station
MathSciNet bibliographic data
MR2641080 30E10 (30C10 46E15)
Brennan, J. E.; Militzer, E. R. $L^p$-bounded point evaluations for polynomials and uniform rational approximation. Algebra i Analiz 22 (2010), no. 1, 57--74; translation in St. Petersburg Math. J. 22 (2011), no. 1, 41–53
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement